# SDR FDEA200808053253

- Difficulty date: August 5, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA720323
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL FLOOR PANEL ON COCKPIT AREA WITH OAN J/C 0600C210-1JR FOUND CRACK ON MEMBRANE.  REPAIRED AREA IAW SRM 53-00-01 FIG 4 SHT 2 VOL I.
